This question has also been asked and answered here: Alternatives to Lisinopril? The cough & headaches are driving me insane!
I was prescribed lisinopril a good while back and was informed that there was a possibility that it could cause cough in some sensitive individuals I was fortunate and did not have this problem where I use to work there were multiple pharmacists and I remember asking her the night I got it filled if this should happen to me what would be the outcome she said that once I discontinued the medication then the coughing would stop it is my sincere hope that this is the case with you please take care
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2012 • 2 answers
Posted 28 Jul 2014 • 1 answer
Posted 27 Dec 2014 • 1 answer
Posted 17 Sep 2015 • 1 answer
Hydrochlorothiazide/Lisinopril - I have been increasingly concerned with amount of meds I have been?
Posted 22 Apr 2016 • 0 answers